Decomposition of algebras over Fq(X1,...,Xm)

Ivanyos, Gábor and Rónyai, Lajos and Szántó, Á. (1994) Decomposition of algebras over Fq(X1,...,Xm). APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, 5 (2). pp. 71-90.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47
URI: http://eprints.sztaki.hu/id/eprint/651

Update Item Update Item